Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the absolute Nörlund summability factors of infinite series


Author: S. R. Singh
Journal: Proc. Amer. Math. Soc. 25 (1970), 684-689
MSC: Primary 42.20
MathSciNet review: 0257646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Taking the start from an earlier result on the absolute harmonic summability factors due to S. N. Lal, we obtain in this paper suitable factors $ \{ {\epsilon _n}\} $ so that the series $ \sum {{a_n}} {\epsilon _n}$ may be summable $ \vert N,\;{p_n}\vert$, whenever the series $ \sum {{a_n}} $ is summable $ \vert C,\;1\vert$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257646-4
Keywords: Nörlund means, absolutely summable $ (N,\;{p_n})$, absolute harmonic summability, summability $ \vert C,\;\alpha \vert$, convex sequences, absolute summability factor theorem
Article copyright: © Copyright 1970 American Mathematical Society